# SDR SWIA202164463

- Difficulty date: December 6, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON PAX DOOR INTERCOSTAL MID DD6   (C CHECK RO 2/17/2022)   CORROSION FOUND OUT OF LIMITS. INSTALLED NEW REPLACEMENT INTERCOSTAL (P/N 601R318057-1) ONTO PAX DOOR BETWEEN FS320.00 AND FS338.00 USING NEW HARDWARE. REF BOMBARDIER DWG# 601R31702 REV -N AND CRJ700 SRM'S 51-42-06-001-001 A01, 51-42-21-001-001 A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. LEAK GOOD
